2019
Том 71
№ 11

All Issues

Vasilyeva A. B.

Articles: 2
Article (Russian)

On some periodic solutions of singularly perturbed parabolic equations

Vasilyeva A. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 3. - pp. 359–369

We present results from the theory of singular perturbations and, in particular, from a new branch of this theory (contrast alternating-type structures).

Article (Ukrainian)

Some singularly disturbed systems in the critical case

Khasanov A. A., Vasilyeva A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 291–297